# SDR SWAA053081

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 49,993 hours, 49,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 692914
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AUTO FAIL LIGHT ILLUMINATED, SELECTED STANDBY, NO HELP.  REMOVED AND REPLACED EXTERNAL GROUND AIR CONDITIONING FLAPPER DOOR PER MM.
